# SDR 98ZZZX855

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Pin
- Part number: 7756722
- Condition: Loose
- Location: Propeller Blade
- Component: SFA13N10A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE:  FR34201.  REASON FOR REMOVAL: LOOSE BLADE PIN.  RECOMMENDATIONS:  BLADE HISTORY TO BE REVIEWED FOR PIN INSTALLATION ISSUES.  CUSTOMER:  ALM ANTILLEAN AIRLINES.
